RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Geom. Semin.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Geom. Semin., 1975, Volume 8, Pages 11–15 (Mi kutgs264)  

This article is cited in 1 scientific paper (total in 1 paper)

The almost complex structure associated to a three-web of multidimensional surfaces

M. A. Akivis


Full text: PDF file (395 kB)

Bibliographic databases:


Citation: M. A. Akivis, “The almost complex structure associated to a three-web of multidimensional surfaces”, Tr. Geom. Semin., 8, Kazan University, Kazan, 1975, 11–15

Citation in format AMSBIB
\Bibitem{Aki75}
\by M.~A.~Akivis
\paper The almost complex structure associated to a three-web of multidimensional surfaces
\serial Tr. Geom. Semin.
\yr 1975
\vol 8
\pages 11--15
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kutgs264}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=425820}


Linking options:
  • http://mi.mathnet.ru/eng/kutgs264
  • http://mi.mathnet.ru/eng/kutgs/v8/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Bogdanov, “Riemannian Metric on a Multidimensional Three-Web and Related Differential-Geometric Structures”, Funct. Anal. Appl., 27:1 (1993), 55–57  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:73
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019